Translator Disclaimer
2017 Stable functorial decompositions of $F(\mathbb{R}^{n+1},j)^{+}\wedge_{\Sigma_j}X^{(j)}$
Jie Wu, Zihong Yuan
Algebr. Geom. Topol. 17(2): 895-915 (2017). DOI: 10.2140/agt.2017.17.895

Abstract

We first construct a functorial homotopy retract of Ωn+1Σn+1X for each natural coalgebra-split sub-Hopf algebra of the tensor algebra. Then, by computing their homology, we find a collection of stable functorial homotopy retracts of F(n+1,j)+ ΣjX(j).

Citation

Download Citation

Jie Wu. Zihong Yuan. "Stable functorial decompositions of $F(\mathbb{R}^{n+1},j)^{+}\wedge_{\Sigma_j}X^{(j)}$." Algebr. Geom. Topol. 17 (2) 895 - 915, 2017. https://doi.org/10.2140/agt.2017.17.895

Information

Received: 9 September 2015; Revised: 18 April 2016; Accepted: 30 September 2016; Published: 2017
First available in Project Euclid: 19 October 2017

zbMATH: 1361.55011
MathSciNet: MR3623676
Digital Object Identifier: 10.2140/agt.2017.17.895

Subjects:
Primary: 55P35
Secondary: 55P48, 55P65

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.17 • No. 2 • 2017
MSP
Back to Top